Aa
A
A
A
Close
Eye Care Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

Sudden Onset Esophria

I am a 33-yr-old woman with severe migraine with aura.  Following an attack ~6 weeks ago I noticed a change in vision and difficulty reading that could be described as difficulty following lines or focusing on more than one word at a time. Since that time I have been diagnosed with esophoria.  I have never experienced this problem before.  What could cause this sudden onset of esophoria.  I also have been experiencing frequent phosphenes both in light and darkness, extreme light sensitivity and frequent migraine with aura during this time period.  Any help would be greatly appreciated.
Thank you,
Kathy
1 Responses
517208 tn?1211644466
MEDICAL PROFESSIONAL
Dear Kathy368,

I would definitely recommend that you seek the care of your eyeMD.  The new onset of esotropia or inwardly crossing eye may indicate a neurologic issue which could have resulted from the migraines you experience, a breakdown of a compensated alternating crossed eye, isolated sixth nerve palsy such as occurs with trauma or vascular events, increased intracrancial pressure, thyroid disorders, and conditions such as multiple sclerosis.

Dr. Feldman

Sandy T. Feldman, M.D., M.S.
ClearView Eye and Laser Medical Center
San Diego, California
  
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
Eye whitening, iris color change, and eyeball "bling." Eye expert Dr. John Hagan warns of the dangers from these unnecessary surgeries.
Eye expert John Hagan, MD, FACS, FAAO discusses factors to consider and discuss with your eye care team before embarking on cataract surgery.
Is treating glaucoma with marijuana all hype, or can hemp actually help?
Protect against the leading cause of blindness in older adults
Got dry eyes? Eye drops aren't the only option! Ophthalmologist John C. Hagan III, MD explains other possible treatments.